Existence and approximation of weak solutions of abstract differential equations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Volume 26 (1972) no. 2, p. 463-478
@article{ASNSP_1972_3_26_2_463_0,
     author = {Djedour, M.},
     title = {Existence and approximation of weak solutions of abstract differential equations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 26},
     number = {2},
     year = {1972},
     pages = {463-478},
     zbl = {0263.34067},
     mrnumber = {374586},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1972_3_26_2_463_0}
}
Djedour, M. Existence and approximation of weak solutions of abstract differential equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Volume 26 (1972) no. 2, pp. 463-478. http://www.numdam.org/item/ASNSP_1972_3_26_2_463_0/

[1] Zaidman, S., Equations différentielles abstraites. Séminaire de Mathématiques Supérieures (1965), Les Presses de l'Université de Montréal. | MR 250129 | Zbl 0143.16604

[2] Zaidman, S., Un teorema di esistenza globale per alcune equazioni differenziali astratte. Ricerche di Matematica, vol. XIII (1964). | MR 170117 | Zbl 0138.39501

[3] Agmon, S., & Nirenberg, L., Properties of solutions of ordinary differential equations in Banach space. Comm. Pure Appl. Math., vol. XVI, No 2, 1963, p. 121. | MR 155203 | Zbl 0117.10001